Nonlinear elliptic systems with dynamic boundary conditions.
Mathematische Zeitschrift, Tome 210 (1992) no. 1, pp. 413-440
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1992__210_1_174410,
author = {Joachim Escher},
title = {Nonlinear elliptic systems with dynamic boundary conditions.},
journal = {Mathematische Zeitschrift},
pages = {413--440},
year = {1992},
volume = {210},
number = {1},
zbl = {0759.35025},
url = {http://geodesic.mathdoc.fr/item/MZ_1992__210_1_174410/}
}
Joachim Escher. Nonlinear elliptic systems with dynamic boundary conditions.. Mathematische Zeitschrift, Tome 210 (1992) no. 1, pp. 413-440. http://geodesic.mathdoc.fr/item/MZ_1992__210_1_174410/